# SDR AALA20130525011

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 40,191 hours, 6,403 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON, AT STA 285.5, OTBD SIDE FRAME CHORD TOP ATTACH ANGLE HAS A 2.15" CRACK IN THE RADIUS. R & R FORMER IAW AARD 51-00-05-1.
